Alert archive / Colorado / Winter Storm Warnings in 2022

Winter Storm Warning 17, NWS Pueblo, CO

December 1, 2022Chaffee County, Lake County, Saguache County, Colorado

NWS Pueblo, CO issued this winter storm warning at Dec 1, 2022, 3:49 AM MST for Chaffee County, Lake County, Saguache County, Colorado. It took effect at Dec 2, 2022, 12:00 AM MST. It was in force for 17 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 1, 2022, 3:49 AM MST (10:49 UTC)
In effect from
Dec 2, 2022, 12:00 AM MST
Expired
Dec 2, 2022, 5:00 PM MST
In force
17 hr
Issued by
NWS Pueblo, CO

Counties Chaffee County, CO, Lake County, CO, Saguache County, CO

The radar

The Grand Junction radar (KGJX), 173 km from the middle of the area, began a volume at 10:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 00:00Z, 10.8 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 00:00Z on 2022-12-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 00:00Z on 2022-12-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 101 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2576 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
101 m²/s²
0-3 km storm-relative helicity
315 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

013 
WWUS45 KPUB 011049
WSWPUB

URGENT - WINTER WEATHER MESSAGE
National Weather Service Pueblo CO
349 AM MST Thu Dec 1 2022

COZ058>061-063-011900-
/O.UPG.KPUB.WS.A.0011.221202T1200Z-221203T0000Z/
/O.NEW.KPUB.WS.W.0017.221202T0700Z-221203T0000Z/
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
349 AM MST Thu Dec 1 2022

...WINTER STORM WARNING HAS BEEN ISSUED FROM MIDNIGHT TONIGHT TO 
5 PM MST FRIDAY...

* WHAT...Heavy snow expected. Total snow accumulations of 3 to 7 
  inches. Winds gusting as high as 70 mph.

* WHERE...Western Mosquito Range Above 11000 Feet, Lake County
  Below 11000 Feet, Eastern Sawatch Mountains Above 11000 Feet,
  Western Chaffee County Between 9000 and 11000 Feet, and East
  Chaffee County Above 9000 Feet.

* WHEN...From midnight tonight to 5 PM MST Friday.

* IMPACTS...Plan on slippery road conditions. Widespread blowing 
  snow could significantly reduce visibility. The hazardous 
  conditions could impact the morning or evening commute. Very 
  strong winds could cause extensive tree damage.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

COZ068-011900-
/O.UPG.KPUB.WS.A.0011.221202T1200Z-221203T0000Z/
/O.NEW.KPUB.WW.Y.0032.221202T1200Z-221203T0000Z/
Eastern San Juan Mountains Above 10000 Feet-
349 AM MST Thu Dec 1 2022

...WINTER WEATHER ADVISORY HAS BEEN ISSUED FROM 5 AM TO 5 PM MST 
FRIDAY...

* WHAT...Snow expected. Total snow accumulations of 3 to 6 
  inches. Winds gusting as high as 70 mph.

* WHERE...Eastern San Juan Mountains Above 10000 Feet.

* WHEN...From 5 AM to 5 PM MST Friday.

* IMPACTS...Plan on slippery road conditions. Widespread blowing 
  snow could significantly reduce visibility. The hazardous 
  conditions could impact the morning or evening commute. Very 
  strong winds could cause extensive tree damage.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$
6 follow-up statements
694 
WWUS45 KPUB 011847
WSWPUB

URGENT - WINTER WEATHER MESSAGE
National Weather Service Pueblo CO
1147 AM MST Thu Dec 1 2022

COZ058>061-063-020300-
/O.CON.KPUB.WS.W.0017.221202T0700Z-221203T0000Z/
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
1147 AM MST Thu Dec 1 2022

...WINTER STORM WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 5 PM MST FRIDAY...

* WHAT...Heavy snow expected. Total snow accumulations of 3 to 7 
  inches. Winds gusting as high as 70 mph.

* WHERE...Western Mosquito Range Above 11000 Feet, Lake County 
  Below 11000 Feet, Eastern Sawatch Mountains Above 11000 Feet, 
  Western Chaffee County Between 9000 and 11000 Feet, and East 
  Chaffee County Above 9000 Feet.

* WHEN...From midnight tonight to 5 PM MST Friday.

* IMPACTS...Plan on slippery road conditions. Widespread blowing
  snow could significantly reduce visibility. The hazardous
  conditions could impact the Friday morning commute. Very strong
  winds could cause extensive tree damage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency.

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

COZ068-020300-
/O.CON.KPUB.WW.Y.0032.221202T1200Z-221203T0000Z/
Eastern San Juan Mountains Above 10000 Feet-
1147 AM MST Thu Dec 1 2022

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 5 AM TO 5 PM
MST FRIDAY...

* WHAT...Snow expected. Total snow accumulations of 3 to 6 
  inches. Winds gusting as high as 70 mph.

* WHERE...Eastern San Juan Mountains Above 10000 Feet.

* WHEN...From 5 AM to 5 PM MST Friday.

* IMPACTS...Plan on slippery road conditions. Widespread blowing
  snow could significantly reduce visibility. The hazardous
  conditions could impact the Friday morning commute. Very strong
  winds could cause extensive tree damage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling.

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$
596 
WWUS45 KPUB 012157
WSWPUB

URGENT - WINTER WEATHER MESSAGE
National Weather Service Pueblo CO
257 PM MST Thu Dec 1 2022

COZ058>061-063-020600-
/O.CON.KPUB.WS.W.0017.221202T0700Z-221203T0000Z/
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
257 PM MST Thu Dec 1 2022

...WINTER STORM WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 5 PM MST FRIDAY...

* WHAT...Heavy snow expected. Total snow accumulations of 4 to 8
  inches. Winds gusting as high as 70 mph.

* WHERE...Western Mosquito Range Above 11000 Feet, Lake County 
  Below 11000 Feet, Eastern Sawatch Mountains Above 11000 Feet, 
  Western Chaffee County Between 9000 and 11000 Feet, and East 
  Chaffee County Above 9000 Feet.

* WHEN...From midnight tonight to 5 PM MST Friday.

* IMPACTS...Plan on slippery road conditions. Widespread blowing
  snow could significantly reduce visibility. The hazardous
  conditions could impact the Friday morning commute. Very strong
  winds could cause extensive tree damage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency.

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

COZ068-020600-
/O.CON.KPUB.WW.Y.0032.221202T1200Z-221203T0000Z/
Eastern San Juan Mountains Above 10000 Feet-
257 PM MST Thu Dec 1 2022

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 5 AM TO 5 PM
MST FRIDAY...

* WHAT...Snow expected. Total snow accumulations of 3 to 6 
  inches. Winds gusting as high as 70 mph.

* WHERE...Eastern San Juan Mountains Above 10000 Feet.

* WHEN...From 5 AM to 5 PM MST Friday.

* IMPACTS...Plan on slippery road conditions. Widespread blowing
  snow could significantly reduce visibility. The hazardous
  conditions could impact the Friday morning commute. Very strong
  winds could cause extensive tree damage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling.

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$
581 
WWUS45 KPUB 021048
WSWPUB

URGENT - WINTER WEATHER MESSAGE
National Weather Service Pueblo CO
348 AM MST Fri Dec 2 2022

COZ058>061-063-021900-
/O.CON.KPUB.WS.W.0017.000000T0000Z-221203T0000Z/
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
348 AM MST Fri Dec 2 2022

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

* WHAT...Heavy snow expected. Total snow accumulations of 4 to 8 
  inches. Winds gusting as high as 70 mph.

* WHERE...Central mountain region. 

* WHEN...Through 5 PM MST Today.

* IMPACTS...Plan on slippery road conditions. Widespread blowing
  snow could significantly reduce visibility. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

COZ068-021900-
/O.CON.KPUB.WW.Y.0032.221202T1200Z-221203T0000Z/
Eastern San Juan Mountains Above 10000 Feet-
348 AM MST Fri Dec 2 2022

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

* WHAT...Snow expected. Total snow accumulations of 3 to 6 
  inches. Winds gusting as high as 70 mph.

* WHERE...Eastern San Juan Mountains Above 10000 Feet.

* WHEN...Through 5 PM MST Today.

* IMPACTS...Plan on slippery road conditions. Widespread blowing
  snow could significantly reduce visibility. 

  PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

Hodanish
727 
WWUS45 KPUB 021846
WSWPUB

URGENT - WINTER WEATHER MESSAGE
National Weather Service Pueblo CO
1146 AM MST Fri Dec 2 2022

COZ058>061-063-030000-
/O.CON.KPUB.WS.W.0017.000000T0000Z-221203T0000Z/
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
1146 AM MST Fri Dec 2 2022

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

* WHAT...Heavy snow. Additional snow accumulations of up to two 
  inches. Winds gusting as high as 70 mph.

* WHERE...Western Mosquito Range, Lake County, Eastern Sawatch
  Mountains, and East Chaffee County Above 9000 Feet.

* WHEN...Until 5 PM MST this afternoon.

* IMPACTS...Plan on slippery road conditions. Widespread blowing 
  snow could significantly reduce visibility. The hazardous 
  conditions could impact the evening commute. Very strong winds 
  could cause extensive tree damage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

COZ068-030000-
/O.CON.KPUB.WW.Y.0032.000000T0000Z-221203T0000Z/
Eastern San Juan Mountains Above 10000 Feet-
1146 AM MST Fri Dec 2 2022

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

* WHAT...Snow. Additional snow accumulations of up to two 
  inches. Winds gusting as high as 65 mph.

* WHERE...Eastern San Juan Mountains Above 10000 Feet.

* WHEN...Until 5 PM MST this afternoon.

* IMPACTS...Plan on slippery road conditions. Patchy blowing 
  snow could significantly reduce visibility. The hazardous 
  conditions could impact the evening commute. Very strong winds 
  could cause extensive tree damage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$
518 
WWUS45 KPUB 022206
WSWPUB

URGENT - WINTER WEATHER MESSAGE
National Weather Service Pueblo CO
306 PM MST Fri Dec 2 2022

COZ068-022315-
/O.CAN.KPUB.WW.Y.0032.000000T0000Z-221203T0000Z/
Eastern San Juan Mountains Above 10000 Feet-
306 PM MST Fri Dec 2 2022

...WINTER WEATHER ADVISORY IS CANCELLED...

Snow has ended, therefore the Winter Weather Advisory is 
cancelled.

$$

COZ058>061-063-030000-
/O.CON.KPUB.WS.W.0017.000000T0000Z-221203T0000Z/
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
306 PM MST Fri Dec 2 2022

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

* WHAT...Snow. Additional snow accumulations of up to one inch. 
  Winds gusting as high as 60 mph.

* WHERE...Western Mosquito Range, Lake County, Eastern Sawatch
  Mountains, and East Chaffee County Above 9000 Feet.

* WHEN...Until 5 PM MST this afternoon.

* IMPACTS...Plan on slippery road conditions. Widespread blowing 
  snow could significantly reduce visibility. The hazardous 
  conditions could impact the evening commute. Strong winds 
  could cause tree damage. The cold wind chills as low as 15 
  below zero could result in hypothermia if precautions are not 
  taken.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$
051 
WWUS45 KPUB 022355
WSWPUB

URGENT - WINTER WEATHER MESSAGE
National Weather Service Pueblo CO
455 PM MST Fri Dec 2 2022

COZ058>061-063-030100-
/O.EXP.KPUB.WS.W.0017.000000T0000Z-221203T0000Z/
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
455 PM MST Fri Dec 2 2022

...WINTER STORM WARNING WILL EXPIRE AT 5 PM MST THIS AFTERNOON...

Lingering snow showers are possible over the mountains, but
snowfall rates and accumulation will be limited, therefore the
Winter Storm Warning has been allowed to expire. 

$$

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this winter storm warning went out at Nov 30, 10:47 PM MST, 5 hours 2 minutes earlier.

Area forecast discussion, Nov 30, 10:47 PM MST, 5 hours 2 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
1047 PM MST Wed Nov 30 2022

.SHORT TERM...(This evening through Thursday)
Issued at 252 PM MST Wed Nov 30 2022

Key Messages:

1) Quiet weather continues tonight and tomorrow for southern
Colorado, though increasing winds are expected.

Tonight... Quiet weather is still in store for the short term
period. During the AM hours of Thursday, the primary synoptic
influence will still be an overall ridge of high pressure. This
ridge will keep more synoptic subsidence in place across the region.
This will remain unfavorable for precipitation development, so dry
conditions are expected for southern Colorado. Within this flow
though, an amorphous wave/disturbance is anticipated to drift
eastward in the flow. This small wave will bring enough synoptic
lift to increase mid to high level cloud coverage over southern
Colorado. Temperatures for overnight will be "warmer" than the
Tuesday night. Given greater cloud cover, cooling will be more
limited, but chilly temperatures are still expected. The plains will
fall into the 10s and 20s, the mountains and valleys will drop into
the single digits and 10s.

Tomorrow... The quiet stretch of weather continues through Thursday.
The overall ridging pattern will continue, but winds aloft will
start to increase ahead of an approaching trough, which SREF and
HREF ensemble model guidance are in strong agreement on. This ridge
will still keep synoptic descent in place over southern Colorado,
given the majority of stronger synoptic forcing will remain further
northwest during Thursday. Given this pattern, conditions will
remain dry across southern Colorado during the day Thursday. Also
with the increasing winds aloft, higher terrain areas will start to
experience increasing sustained winds and gusts, especially later in
the day as the trough approaches. A warmup to above average
temperatures is also expected. Westerly winds will develop during
the day, which will induce compressional warming across southern
Colorado. The eastern plains will warm into the upper 50s to mid
60s, and valleys will reach the mid 40s to low 50s, and the
mountains will rise into the 20s.

.LONG TERM...(Thursday night through Wednesday)
Issued at 252 PM MST Wed Nov 30 2022

.LONG TERM...

Key Messages:

1) Mountain wave high winds expected Thursday night, spreading into
the plains on Friday

2) Period of wind driven snow and blowing snow for the Continental
Divide mountains with winds likely to amplify impacts

3) Critical Fire Weather Friday for the southeast plains

Winds will increase quickly Wednesday evening as strong winds
aloft combined with a stable mountain top inversion spread high
winds across the peaks into the adjacent lower elevations of the
southeast mountains during the early evening. This will start
earliest across the Sangre De Cristo mountains then spread into
the Pikes Peak region by midnight. High res models show winds
expanding into more of the adjacent I-25 corridor around midnight
then into the southeast plains Friday morning through early
afternoon as mixing behind the upper trough passage transports
higher winds aloft to the surface. With H7 winds around 50-70 kts,
gust potential will range from 70 to near 100 mph in and near the
southeast mountains with gusts to 60 mph across the plains, with
the risk decreasing with eastward extent. High winds will subside
for most areas by 5 PM as the cold front behind the passing trough
shifts winds from the north across the plains. Other places that
could see high wind criteria will be the San Luis Valley, but
given the current suite of high res and model blends, the signal
wasn't quite strong enough for inclusion in the watch at this
point.

Snow will spread into the Continental Divide Thursday night,
ramping up quickly towards 5 AM Friday with a period of wind
driven snow expected on Friday. Although snowfall amounts appear
to come up shy of the winter storm warning criteria, hazards and
impacts will likely be amplified by the wind driven snow and
visibility restrictions. Have hoisted Winter Storm Watches for the
eastern San Juan mountains and the Sawatch and Mosquito ranges
for Friday. Greatest impacts will be across Monarch and Fremont
Passes, with lesser and briefer impacts for the eastern San Juan
mountains. Suspect the eastern San Juans will likely need
advisories as the time gets closer, while the Sawatch and Mosquito
ranges will need winter storm warnings. But a slight increase in
QPF across the easter San Juans could bring greater impacts,
therefore Winter Storm Watches have been issued for all areas.
Snow will decrease quickly Friday evening as drier air and
subsidence moves in behind the system, though some isolated
orographic snow showers may continue Friday evening for northern
areas.

With the strong winds across the southeast plains, critical fire
weather will be likely for Friday as well and Fire Weather
Watches have been issued for most of the plains along and south of
highway 50. Although southern El Paso county may be more marginal
with fuels, given the dryness of finer fuels, even in areas where
some light snow has fallen, have opted to include this area in the
Fire Weather Watch. Southern and eastern sections of that zone
will have a higher chance of meeting criteria even with humidities
in the 15-20% range given the strength of the winds.

Flow aloft transitions to southwesterly as another system reloads
across the western U.S. and a strong upper Jet translates across
the southern/central Rockies into early next week. After a brief
reprieve Friday night, snow will ramp up again across the
Continental Divide on Saturday and continues off an on into early
next week. After a cool down for Saturday, temperatures will
rebound again across the lower elevations punctuated by more windy
periods. -KT

&&

.AVIATION...(For the 06Z TAFS through 06Z Thursday night)
Issued at 1047 PM MST Wed Nov 30 2022

VFR conditions expected at COS, PUB and ALS over the next 24
hours, with gusty southwest 10g20kt winds developing Thursday
morning at all 3 terminals. Aft 00Z, winds will likely weaken
through the early evening, before becoming strong westerly aft
this taf period, as westerly flow aloft continues to increase
ahead of a strong jet stream. At COS, winds will likely become
light southeast with developing LLWS, as potential mtn wave sets
up. This could bring very strong westerly winds to areas west of
the terminal at the tail end of this taf period.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Winter Storm Watch from late Thursday night through Friday
afternoon for COZ058>061-063-068.

High Wind Watch from Thursday afternoon through Friday afternoon
for COZ072>088.

Fire Weather Watch from Friday morning through Friday afternoon
for COZ227>233-235>237.

High Wind Watch from Friday morning through Friday afternoon for
COZ089-093>099.

&&

SHORT TERM...SIMCOE
LONG TERM...RISER/KT
AVIATION...MW
Hazardous weather outlook, Nov 30, 4:31 AM MST, 23 hours 18 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
431 AM MST Wed Nov 30 2022

COZ058>089-093>099-011145-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
431 AM MST Wed Nov 30 2022

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Snowfall will begin over the mountains Thursday night into early
Friday. On Friday, strong, gusty west winds will set in over most
of the area and will last throughout the day, with gusts upwards
of 50 mph or more possible. Spotty near-critical fire weather
conditions will also be possible over portions of the southeast
plains.

.SPOTTER INFORMATION STATEMENT...

Weather spotters will not be needed today or tonight.

34/GARBEROGLIO

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 1, 3:45 AM MSTRed Flag WarningPUBBaca, Bent, Crowley, El Paso, Huerfano, Kiowa and 4 more37 hr
Dec 1, 3:49 AM MSTWinter Weather AdvisoryPUBConejos, Mineral, Rio Grande35 hr
Dec 1, 4:04 AM MSTHigh Wind WarningPUBAlamosa, Baca, Bent, Chaffee, Costilla, Crowley and 11 more37 hr

Nearby

Winter Storm Warnings in Colorado, 2022Every winter storm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.